# SDR JJBA20220406008

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP FLEX SHAFTS #1, #2, #4 DAMAGED FERRULES. REMOVED AND REPLACED LEFT WING FLAP FLEX SHAFTS SECTIONS 1, 2, AND 4.
